Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On some characterization problems connected with stochastic integrals.


Authors: Robert Iugannani and John B. Thomas
Journal: Quart. Appl. Math. 29 (1971), 53-63
MSC: Primary 60.75
DOI: https://doi.org/10.1090/qam/288872
MathSciNet review: 288872
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Darmois, Analyse générale des liaisons stochastiques. Etude particulière de l’analyse factorielle linéaire, Rev. Inst. Internat. Statistique 21 (1953), 2–8 (French). MR 0061322
  • [2] V. P. Skitovič, Linear combinations of independent random variables and the normal distribution law, Select. Transl. Math. Statist. and Probability, Vol. 2, American Mathematical Society, Providence, R.I., 1962, pp. 211–218. MR 0150875
  • [3] C. Radhakrishna Rao, On some characterisations of the normal law, Sankhyā Ser. A 29 (1967), 1–14. MR 0221559
  • [4] R. G. Laha, On a characterization of the normal distribution from properties of suitable linear statistics, Ann. Math. Statist. 28 (1957), 126–139. MR 0083833, https://doi.org/10.1214/aoms/1177707041
  • [5] Theophilos Cacoullos, Characterizations of normality by constant regression of linear statistics on another linear statistic, Ann. Math. Statist. 38 (1967), 1894–1898. MR 0220328, https://doi.org/10.1214/aoms/1177698623
  • [6] Theophilos Cacoullos, Some characterizations of normality, Sankhyā Ser. A 29 (1967), 399–404. MR 0226698
  • [7] R. G. Laha and E. Lukacs, On a linear form whose distribution is identical with that of a monomial, Pacific J. Math. 15 (1965), 207–214. MR 0179824
  • [8] Yu. V. Linnik, Linear forms and statistical criteria. I, II, Ukrain. Mat. Žurnal 5 (1953), 207–243, 247–290 (Russian). MR 0060767
  • [9] L. V. Mamaĭ, On the theory of characteristic functions, Vestnik Leningrad. Univ. 15 (1960), no. 1, 85–99 (Russian, with English summary). MR 0111990
  • [10] J. Marcinkiewicz, Sur une proprété de la loi de Gauss, Math. Z. 44, 612-618 (1938)
  • [11] V. P. Skitovič, On a characterization of Brownian motion, Teor. Verojatnost i Primenen. 1, 361-364 (1956); Theor. Probability Appl. 1, 326-328 (1956)
  • [12] R. G. Laha and Eugene Lukacs, On identically distributed stochastic integrals, Trans. Third Prague Conf. Information Theory, Statist. Decision Functions, Random Processes (Liblice, 1962) Publ. House Czech. Acad. Sci., Prague, 1964, pp. 467–474. MR 0168011
  • [13] E. Lukacs and R. G. Laha, Applications of characteristic functions, Griffin’s Statistical Monographs & Courses, vol. 14, Charles Griffin & Co., Ltd., London. Reprint of the 1964 original. MR 704969
  • [14] Robert Lugannani and John B. Thomas, On a class of stochastic processes which are closed under linear transformations, Information and Control 10 (1967), 1–21. MR 0210186
  • [15] Percy A. Pierre, Characteristics of Gaussian random processes by representations in terms of independent random variables, IEEE Trans. Information Theory IT-15 (1969), 648–658. MR 0297014
  • [16] A. V. Balakrishnan, Communication theory, McGraw-Hill, New York, 1968
  • [17] Wilbur B. Davenport Jr. and William L. Root, An introduction to the theory of random signals and noise, McGraw-Hill Book Company, Inc., New York-Toronto-London, 1958. MR 0092275

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 60.75

Retrieve articles in all journals with MSC: 60.75


Additional Information

DOI: https://doi.org/10.1090/qam/288872
Article copyright: © Copyright 1971 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website